Advanced search

Crohn's disease associated with spondyloarthropathy: effect of TNF-alpha blockade with infliximab on articular symptoms.

(2000) LANCET. 356(9244). p.1821-1822
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Van den Bosch, Filip, Elli Kruithof, Martine De Vos, Filip De Keyser, and Herman Mielants. 2000. “Crohn’s Disease Associated with Spondyloarthropathy: Effect of TNF-alpha Blockade with Infliximab on Articular Symptoms.” Lancet 356 (9244): 1821–1822.
APA
Van den Bosch, Filip, Kruithof, E., De Vos, M., De Keyser, F., & Mielants, H. (2000). Crohn’s disease associated with spondyloarthropathy: effect of TNF-alpha blockade with infliximab on articular symptoms. LANCET, 356(9244), 1821–1822.
Vancouver
1.
Van den Bosch F, Kruithof E, De Vos M, De Keyser F, Mielants H. Crohn’s disease associated with spondyloarthropathy: effect of TNF-alpha blockade with infliximab on articular symptoms. LANCET. 2000;356(9244):1821–2.
MLA
Van den Bosch, Filip, Elli Kruithof, Martine De Vos, et al. “Crohn’s Disease Associated with Spondyloarthropathy: Effect of TNF-alpha Blockade with Infliximab on Articular Symptoms.” LANCET 356.9244 (2000): 1821–1822. Print.
@article{140793,
  author       = {Van den Bosch, Filip and Kruithof, Elli and De Vos, Martine and De Keyser, Filip and Mielants, Herman},
  issn         = {0140-6736},
  journal      = {LANCET},
  language     = {eng},
  number       = {9244},
  pages        = {1821--1822},
  title        = {Crohn's disease associated with spondyloarthropathy: effect of TNF-alpha blockade with infliximab on articular symptoms.},
  volume       = {356},
  year         = {2000},
}

Web of Science
Times cited: